Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6534
Title: A-categorie e categorie relative di funtori
Authors: Rossi, Fabio
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Fabio Rossi, "A-categorie e categorie relative di funtori", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 169-172.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Abstract: Si generalizza un risultato sulle categorie relative di funtori, ottenuto in [4] mediante la struttura di normale relativa.
We generalize a rsult about relative functor categories obtained in [4] by relative triple's structure.
URI: http://hdl.handle.net/10077/6534
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat 
Rossi2RendMat07.pdf298.92 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

451
checked on Feb 25, 2018

Download(s)

205
checked on Feb 25, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.